# SDR AALA20150121006

- Difficulty date: December 2, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRUCTURE HAS CORROSION ON RT SHIELD ASSEMBLY BETWEEN STATION 847 - 867.  REMOVED CORRODED SHIELD ASSEMBLY & INSTALLED SERVICEABLE SHIELD ASSEMBLY IAW ARD 51-10-05-1, SRM51-40-02 & SRM 51-40-10.
